Pseudo-Markov transformations
Annales Polonici Mathematici, Tome 41 (1983) no. 2, pp. 150-155
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_41_2_150_155,
author = {Haruo Totoki},
title = {Pseudo-Markov transformations},
journal = {Annales Polonici Mathematici},
pages = {150--155},
year = {1983},
volume = {41},
number = {2},
doi = {10.4064/ap-41-2-150-155},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-41-2-150-155/}
}
Haruo Totoki. Pseudo-Markov transformations. Annales Polonici Mathematici, Tome 41 (1983) no. 2, pp. 150-155. doi: 10.4064/ap-41-2-150-155
Cité par Sources :